# SDR DL76S071386

- Difficulty date: October 24, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 62,858 hours, 29,827 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT NOSE LANDING GEAR TRUNNION FITTINGS CORRODED IN THE INNER DIAMETER.  CORROSION CLEANED UP AND OVERSIZED BUSHINGS WERE INSTALLED.
